MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY EXPRESS® LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC - GALWAY EXPRESS® LD ILIAC / BILIARY; STENT, ILIAC
Model Number H74938046920750
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr: the device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable cause of the reported difficulties may be due interaction with another device.(b)(4).
 
Event or Problem Description
It was reported that stent dislodgment occurred.The target lesion was located in the left common iliac artery.A 9.0x30x75cm stent was advanced but device was unable to cross through a previously implanted stent.The physician attempted to push the device through the previously implanted stent and device got caught with implanted stent then the stent started to slide off the balloon.The device was removed and the physician decided to re-introduce the same device.After the device would not cross the affected lesion, the physician tried to pull the device out of the patient's body but the device got caught on the sheath and the stent completely slid off the balloon.An attempt to remove the dislodged stent was made but was unsuccessful.The balloon was then re-inserted into the lumen of the dislodged stent and deployed in a different section in the iliac artery.A non-bsc stent was advanced but still failed with the same result.It was further reported that the procedure was completed successfully.No further patient complications were reported and the patient's status was fine.

Brand Name
EXPRESS® LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6997626
Report Number2134265-2017-10805
Device Sequence Number1184636
Product Code NIO
UDI-Device Identifier08714729392316
UDI-Public08714729392316
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P090003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2019
Device Model NumberH74938046920750
Device Catalogue Number38046-92075
Device Lot Number0019008673
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2017
Initial Report FDA Received Date11/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;